Share This Article:

On the Frame Properties of System of Exponents with Piecewise Continuous Phase

Full-Text HTML XML Download Download as PDF (Size:200KB) PP. 848-853
DOI: 10.4236/am.2013.45116    3,276 Downloads   4,603 Views

ABSTRACT

A double system of exponents with piecewise continuous complex-valued coefficients are considered. Under definite conditions on the coefficients the frame property of this system in Lebesgue spaces of functions is investigated. Such systems arise in the spectral problems for discontinuous differential operators.

Cite this paper

S. Farahani and T. Najafov, "On the Frame Properties of System of Exponents with Piecewise Continuous Phase," Applied Mathematics, Vol. 4 No. 5, 2013, pp. 848-853. doi: 10.4236/am.2013.45116.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.